# SDR DXTA2025041503100

- Difficulty date: April 14, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N807QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000032
- Aircraft time: 5,040 hours, 2,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4374M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHEN TESTING EMERGENCY LIGHTS IN ARM POSITION, LIGHTS DO NOT ILLUMINATE.  ACCOMPLISHED QRH 25X PROCEDURE TO CHARGE THE BATTERY PACK AND LIGHTS OPERATED NORMALLY AFTER 30 MINUTES OF CHARGING.  SUSPECT NUMBER 2 EMERGENCY LIGHTS BATTERY PACK IS FAILING TO HOLD A CHARGE. CORRECTIVE ACTION: REMOVED LH FORWARD EMERGENCY BATTERY. OPS CHECKED GOOD. IAW CE-700 AMM 33-50-05 AND 33-50-07.
